# SDR AALA202102149008

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 49,190 hours, 19,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Part number: D31865309
- Part serial: C0190RP
- Condition: Cracked
- Location: Lt Ovrwing Slide
- Part time: 91,095 hours, 38,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON WALKAROUND THE LEFT OVERWING SLIDE DOOR WAS FOUND TO BE CRACKED. REMOVED AND REPLACED LEFT OVERWING DOOR SLIDE PER AMM 25-62-42.
